Effexor Withdrawal and Tapering Help
"I thank you Alesandra and the group of people at POR who made it possible for me to go though this program so successfully!! - Chiara (Effexor, Xanax)
Effexor Withdrawal Symptoms are also known as Effexor Discontinuation Syndrome that can interfere with all aspects of life. Effexor is an SNRI (affecting Serotonin and Norepinephrine levels) that was launched in the United States in 1994 and is known for causing a higher rate of Effexor Withdrawal Symptoms than most antidepressants. Tapering Effexor must be done slowly to control the symptoms and time-released Effexor is more challenging than the immediate release formula originally introduced. Many can easily come off Effexor but for those that experience Effexor Withdrawal, they need assistance. Our nonprofit has been helping patients safely come off Effexor for 15 years. Contact Our Prescription Drug Experts for help.
How Our Program and Tapering Process Works for Effexor Withdrawal
Our Effexor Weaning Program is a slow taper that allows you to safely step down from Effexor under the guidance of our Prescription Experts; your Physician and Pharmacist.
The Pre-Taper is for Symptom Relief. You will not Wean until you feel better. This is where our Advanced Nutraceuticals are critical.
Point of Return provides healthy, Drug-Free Strategies to help minimize Effexor Withdrawal Symptoms to improve mental and physical well-being.
Our areas of expertise are Antidepressants, Benzodiazepines, Sleeping Pills and Painkillers on a case-by-case basis.
At-Home programs are individualized based on your situation. An Assessment is done on any herbs, vitamins, and over-the-counter items you are currently ingesting to ensure there are no interactions. Don't Wean Effexor alone, with with our Prescription Drug Experts. Start on your Point of Return today!
Imagine being Free of Effexor Addiction
- Skilled Experts guiding you throughout the process
- Assessment at the onset to determine a gameplan (a $400 value)
- *Nutraceuticals specially formulated to help ease Effexor withdrawal symptoms, these are utilized throughout the whole process
- Unlike herbs and many vitamins, our nutraceuticals will not interact with any medications
- 24/7 discussion board with encouraging members and knowledgeable mentors
- Strategies for addressing issues
- Experienced team of committed experts with 15 years experience
I didn't know what a fighter I was until now that I look back on this past year and realize that I never once thought about quitting the program. more...
Laura (Colorado) Effexor
I am drug-free now and my mind is clear and sharp. The nerve pain is much, better and my life is full. I plan to continue taking the nutrients forever.
Anna (Pennsylvania) Effexor
I really appreciate the gift of being able to be off the SSRI's because of the negative side effects they had. Thank you!!! more...
Michel (S. Carolina) Effexor
Break Free Today
At Point of Return, a 501(c)3 nonprofit, we have spent the last 15 years helping people wean off Effexor correctly. With customized taper rates and all natural nutraceuticals, our program allows you to come off Effexor, once and for all, from the comfort of your home. Read program FAQ page.
reach out for help
Effexor history and info
Effexor was marketed for the use of major depression, generalized anxiety, panic disorder and social phobia. Effexor has a relatively short half-life that helps to explain the severity of the Discontinuation Syndrome (withdrawals) frequently experienced by patients. It is hypothesized that an overly rapid deprivation of multiple neurotransmitter levels contributes to the high rate of withdrawals. Contact us if you need help to taper off Effexor or have questions.
Effexor (Venlafaxine) is an SNRI (Selective Serotonin-Norepinephrine Reuptake Inhibitor) that was introduced by Pfizer in 1993. By 2007, Effexor was the sixth most commonly prescribed antidepressant on the U.S. market. Sales of Effexor XR represent 17% of Wyeth Laboratories profit with nearly $ billion per year.
Effexor was one of the top 25 most prescribed medications used in prisons by The Department of Corrections.
Effexor can increase eye pressure so patients with glaucoma should have more frequent eye checks. There are few well-controlled studies of Effexor in pregnant women but a study released in May 2010 (Canadian Medical Association Journal) suggested it doubled the risk of miscarriage.
At dosages less than 150mg per day, it acts primarily on Serotonin, while at moderate dosages of 150-300mg Effexor affected both Serotonin and Norepinephrine. At dosages above 300mg, Effexor also exerted it effect on Dopamine.
Serotonin is found primarily in the gastrointestinal tract, blood platelets and central nervous system. Norepinephrine has multiple roles including as a hormone and neurotransmitter and is most responsible for vigilant concentration in contrast to Dopamine that is most responsible for cognitive alertness. The widespread role of these neurotransmitters helps to explain the long list of Effexor side effects and withdrawal symptoms.
Effexor has a relatively short half-life that helps to explain the severity of the Discontinuation Syndrome (withdrawals) frequently experienced by patients. It is hypothesized that an overly rapid deprivation of multiple neurotransmitter levels contributes to the high rate of withdrawals.
*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.
*The statements on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.
* Testimonial results may vary person to person.
*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent.
*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...